# SDR QXEA2024012500022

- Difficulty date: January 21, 2024
- Submitted: January 25, 2024
- Operation: Air carrier
- Aircraft: N660QX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000948
- Aircraft time: 1,266 hours, 961 cycles
- System (JASC): 7603 · Power Lever
- Part: Throttle
- Part number: 426000185
- Part serial: 26203
- Condition: Malfunctioned
- Location: Zone 200
- Part time: 12,027 hours, 7,564 cycles
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DUE TO AHEAD PRO FAULT CODES FOR THROTTLE SPLIT, REPLACE THE THROTTLE QUADRANT. QUADRANT REPLACED IAW AMM 76-11-01-000-801-A AND 76-11-01-400-801-A.
